# SDR FDEA201010063962

- Difficulty date: October 6, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 63,767 hours, 12,936 cycles
- Engine: Ge CF680
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: A5A70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - SEAT TRACK FLANGE AT STA 5-0 X= -8.5 FOUND WITH SURFACE   CORROSION.    SEAT TRACK R & R IAW SRM 51-33-01, REV 44.  NEW SEAT TRACK FABRICATED IAW DWG A5A7082-1 REV B EXISITING SPLICE REMOVED AND RE-ISTALLED IAW SRM 51-33-01, REV 44.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
